Deakin University
Browse

File(s) under permanent embargo

Stochastic stability of nonlinear discrete-time Markovian jump systems with time-varying delay and partially unknown transition rates

Version 2 2024-05-30, 09:20
Version 1 2015-11-20, 09:56
journal contribution
posted on 2024-05-30, 09:20 authored by LV Hien, NT Dzung, Hieu TrinhHieu Trinh
This paper is concerned with stochastic stability of a class of nonlinear discrete-time Markovian jump systems with interval time-varying delay and partially unknown transition probabilities. A new weighted summation inequality is first derived. We then employ the newly derived inequality to establish delay-dependent conditions which guarantee the stochastic stability of the system. These conditions are derived in terms of tractable matrix inequalities which can be computationally solved by various convex optimized algorithms. Numerical examples are provided to illustrate the effectiveness of the obtained results.

History

Journal

Neurocomputing

Volume

175

Season

Part A

Pagination

450-458

Location

Amsterdam, The Netherlands

ISSN

0925-2312

eISSN

1872-8286

Language

English

Publication classification

C Journal article, C1 Refereed article in a scholarly journal

Copyright notice

2015, Elsevier B.V.

Issue

PartA

Publisher

ELSEVIER SCIENCE BV